# SDR CALA2024091602423

- Difficulty date: September 6, 2024
- Submitted: September 16, 2024
- Operation: Air carrier
- Aircraft: N26215
- Make and model: Boeing 737824
- Aircraft serial: 28775
- Aircraft time: 79,688 hours, 29,289 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 143A314058
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN STA 400 STR 5R FASTENER HOLE IS ELONGATED COMMON TO THE 143A1010-6 STRINGER CLIP OUTBOARD SIDE OF THE STRINGER. SUPPORT TASK NSA EMX N/R 00152. REPAIRED STRINGER 5R AT STA. 400 IAW B737-800 SRM 53-00-03-2R-3 FLIGHT CYCLES AFTER THRESHOLD IS REACHED SEE NSA EMX N/R 00152 UAL INSPECTION U274434 09/13/2024. REPAIR 3 FIGURE 202, THE THRESHOLD FOR THE START OF THE AND HANGER N/R 5428358 FOR WORK ACCOMPLISHED, CIR C/W. DATA WAS SUPPLEMENTAL INSPECTION IS 50,000 FLIGHT CYCLES AFTER TRANSCRIBED FROM NSA EMX N/R 00152.
